Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 815240, 2 pages
http://dx.doi.org/10.1155/2014/815240
Editorial

Exact and Approximate Solutions for Nonlinear PDEs

1Department of Basic Courses, Nanjing Institute of Technology, Nanjing 211167, China
2Faculty of Science, Jiangsu University, Zhenjiang, Jiangsu 212013, China
3Department of Mathematical Sciences, International Institute for Symmetry Analysis and Mathematical Modelling, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa
4Department of Mathematics, University of Caldas, Manizales 275, Colombia
5Department of Mathematics, University of Central Florida, Orlando, FL 32816-1364, USA

Received 24 April 2014; Accepted 24 April 2014; Published 7 May 2014

Copyright © 2014 Baojian Hong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Ablowitz and P. A. Clarkson, Soliton, Nonlinear Evolution Equations and Inverse Scattering, Cambridge University Press, New York, NY, USA, 1991.
  2. C. H. Gu, Soliton Theory and Its Application, Springer, Berlin, Germany, 1995.
  3. G. L. D. Sidén and D. R. Lynch, “Wave equation hydrodynamics on deforming elements,” International Journal for Numerical Methods in Fluids, vol. 8, no. 9, pp. 1071–1093, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. J. E. Hansen, “Exact and approximate solutions for multiple scattering by cloudy and hazy planetary atmospheres,” Journal of the Atmospheric Sciences, vol. 26, no. 3, pp. 478–487, 1969. View at Google Scholar
  5. K. E. Lonngren, “Soliton experiments in plasmas,” Plasma Physics, vol. 25, no. 9, pp. 943–982, 1983. View at Publisher · View at Google Scholar · View at Scopus
  6. E. Yablonovitch, “Inhibited spontaneous emission in solid-state physics and electronics,” Physical Review Letters, vol. 58, no. 20, pp. 2059–2062, 1987. View at Publisher · View at Google Scholar · View at Scopus
  7. A. Kobyakov, M. Sauer, and D. Chowdhury, “Stimulated Brillouin scattering in optical fibers,” Advances in Optics and Photonics, vol. 2, no. 1, pp. 1–59, 2010. View at Publisher · View at Google Scholar
  8. J. He, “Homotopy perturbation method for bifurcation of nonlinear problems,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 6, no. 2, pp. 207–208, 2005. View at Google Scholar · View at Scopus
  9. A. Lacour, J. A. Oller, and U.-G. Meißner, “Non-perturbative methods for a chiral effective field theory of finite density nuclear systems,” Annals of Physics, vol. 326, no. 2, pp. 241–306, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. A. S. Abdel Rady, E. S. Osman, and M. Khalfallah, “The homogeneous balance method and its application to the Benjamin-Bona-Mahoney (BBM) equation,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1385–1390, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. H. Hu, X. Tang, S. Lou, and Q. Liu, “Variable separation solutions obtained from Darboux Transformations for the asymmetric Nizhnik-Novikov-Veselov system,” Chaos, Solitons and Fractals, vol. 22, no. 2, pp. 327–334, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. H. A. Abdusalam, “On an improved complex tanh-function method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 6, no. 2, pp. 99–106, 2005. View at Google Scholar · View at Scopus
  13. B. Hong, “New Jacobi elliptic functions solutions for the variable-coefficient MKdV equation,” Applied Mathematics and Computation, vol. 215, no. 8, pp. 2908–2913, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. B. Hong and D. Lu, “New Jacobi elliptic function-like solutions for the general KdV equation with variable coefficients,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1594–1600, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. B. Hong and D. Lu, “New exact Jacobi elliptic function solutions for the coupled Schrödinger-Boussinesq equations,” Journal of Applied Mathematics, vol. 2013, Article ID 170835, 7 pages, 2013. View at Publisher · View at Google Scholar
  16. C. M. Khalique, “Exact explicit solutions and conservation laws for a coupled Zakharov-Kuznetsov system,” Mathematical Problems in Engineering, vol. 2013, Article ID 461327, 5 pages, 2013. View at Publisher · View at Google Scholar
  17. A. H. Salas, “Exact solutions of coupled sine-Gordon equations,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 3930–3935, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. R. A. van Gorder and K. Vajravelu, “Analytic and numerical solutions to the Lane-Emden equation,” Physics Letters A: General, Atomic and Solid State Physics, vol. 372, no. 39, pp. 6060–6065, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus